| Model Number |
7209808 |
| Medical Device Problem Codes |
Defective Device (2588); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during servicing, when shaver is introduced into handpiece and the machine is run in oscillate off mode, the machine stops working, the red light comes on and you get the e6 error.The machine will not start working again once it has stopped.Out of the box failure.There was no patient involvement.